Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2010, Volume 164, Number 3, Pages 441–446
DOI: https://doi.org/10.4213/tmf6555
(Mi tmf6555)
 

This article is cited in 3 scientific papers (total in 3 papers)

Existence and uniqueness of classical solutions of the Cauchy problem on nonglobally hyperbolic manifolds

O. V. Groshev

Steklov Mathematical Institute, RAS, Moscow, Russia
Full-text PDF (411 kB) Citations (3)
References:
Abstract: We consider the Cauchy problem for the wave equation on the Misner space, a nonglobally hyperbolic manifold with closed timelike lines. We prove that the existence and uniqueness of a classical solution are equivalent to self-consistency conditions much more rigorous than a finite collection of pointlike conditions occurring in this problem on the Minkowski plane with an attached handle.
Keywords: nonglobally hyperbolic manifold, wave equation, Cauchy problem.
English version:
Theoretical and Mathematical Physics, 2010, Volume 164, Issue 3, Pages 1202–1207
DOI: https://doi.org/10.1007/s11232-010-0101-8
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: O. V. Groshev, “Existence and uniqueness of classical solutions of the Cauchy problem on nonglobally hyperbolic manifolds”, TMF, 164:3 (2010), 441–446; Theoret. and Math. Phys., 164:3 (2010), 1202–1207
Citation in format AMSBIB
\Bibitem{Gro10}
\by O.~V.~Groshev
\paper Existence and uniqueness of classical solutions of the~Cauchy problem on nonglobally hyperbolic manifolds
\jour TMF
\yr 2010
\vol 164
\issue 3
\pages 441--446
\mathnet{http://mi.mathnet.ru/tmf6555}
\crossref{https://doi.org/10.4213/tmf6555}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...164.1202G}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 164
\issue 3
\pages 1202--1207
\crossref{https://doi.org/10.1007/s11232-010-0101-8}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000282695500014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957991665}
Linking options:
  • https://www.mathnet.ru/eng/tmf6555
  • https://doi.org/10.4213/tmf6555
  • https://www.mathnet.ru/eng/tmf/v164/i3/p441
  • This publication is cited in the following 3 articles:
    1. Bishop L.G. Costa F. Ralph T.C., “Time-Traveling Billiard-Ball Clocks: a Quantum Model”, Phys. Rev. A, 103:4 (2021), 042223  crossref  mathscinet  isi
    2. Denaro P., Dotti G., “Strong Cosmic Censorship and Misner Spacetime”, Phys. Rev. D, 92:2 (2015), 024017  crossref  mathscinet  adsnasa  isi  elib  scopus
    3. O. V. Groshev, “Zadacha Koshi dlya volnovogo uravneniya na neglobalno giperbolicheskikh mnogoobraziyakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 42–46  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:545
    Full-text PDF :226
    References:84
    First page:20
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025